On the Moments of Sample Covariance from a Bivariate Normal Population
| dc.contributor.author | Joarder, Anwar H. | |
| dc.contributor.author | Omar, M. Hafidz | |
| dc.date.accessioned | 2026-10-18T09:05:53Z | |
| dc.date.issued | 2011-03 | |
| dc.description.sponsorship | This work was done while Felix Famoye, Central Michigan University, was on sabbatical leave at the Department of Mathematics, University of Lagos, Nigeria. The author gratefully acknowledges the support received from the U.S. Department of State, Bureau of Education and Cultural Affairs under the grant #09-78737. | |
| dc.identifier.citation | Joarder, A. H., & Omar, M. H. (2011). On the moments of sample covariance from a bivariate normal population. Journal of Applied Statistical Science, 19(3), 261-272. | |
| dc.identifier.issn | 1067-5817 | |
| dc.identifier.uri | https://repository.ulab.edu.bd/handle/123456789/1237 | |
| dc.language.iso | en | |
| dc.publisher | Nova Science Publishers, Inc. | |
| dc.subject | sample covariance | |
| dc.subject | bivariate normal | |
| dc.subject | moments analysis | |
| dc.subject | statistical inference | |
| dc.subject | parameter estimation | |
| dc.subject | maximum likelihood | |
| dc.subject | truncation error | |
| dc.subject | probability distribution | |
| dc.subject | numerical examples | |
| dc.subject | statistical modeling | |
| dc.title | On the Moments of Sample Covariance from a Bivariate Normal Population | |
| dc.type | Article |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- On the moments of sample covariance from a bivariate normal population. Journal of Applied Statistical Science, 19 (3), 261-272.pdf
- Size:
- 1.03 MB
- Format:
- Adobe Portable Document Format
License bundle
1 - 1 of 1
Loading...
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed to upon submission
- Description: